A. A. jun. Kosmodem'yanskij

From MaRDI portal
Person:172607

Available identifiers

zbMath Open kosmodemyanskii.a-a-junMaRDI QIDQ172607

List of research outcomes

PublicationDate of PublicationType
Application of representation formulae to comparison and nonexistence theorems for elliptic boundary value problems.2002-10-22Paper
Some unusual comparison properties of capillary surfaces.2002-10-22Paper
The comparison of capillary surfaces heights in case of small gravity2001-07-08Paper
Location of the point of maximum of a solution of the Dirichlet problem for the Poisson equation2001-01-28Paper
On the location of the fail points in torsion problem2000-06-25Paper
Evgenii Mikhailovich Landis (obituary)1999-11-23Paper
The third boundary value problem for the Poisson equation1999-07-07Paper
Calculation of the boundary derivatives of the solutions of the first and second boundary-value problems for Poisson's equation1997-07-07Paper
https://portal.mardi4nfdi.de/entity/Q43159191995-01-31Paper
Isoperimetric estimates of the second boundary value problem for the Poisson equation1993-12-06Paper
https://portal.mardi4nfdi.de/entity/Q46961881993-06-29Paper
https://portal.mardi4nfdi.de/entity/Q40054791992-09-27Paper
https://portal.mardi4nfdi.de/entity/Q39862321992-06-27Paper
https://portal.mardi4nfdi.de/entity/Q30341501989-01-01Paper
Sufficient conditions for the concavity of the solution of the Dirichlet problem for the equation \(\Delta u=-1\)1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30307801987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37930641987-01-01Paper
On a problem with an unknown boundary for elliptic equations1985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33381801981-01-01Paper
A converse of the mean value theorem for harmonic functions1981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39587351981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41604681977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41274731976-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40450441974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40450691974-01-01Paper
Functions with graphs o f generalized nonpositive curvature1972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56415071972-01-01Paper
THE BEHAVIOR OF SOLUTIONS IN THE NEIGHBORHOOD OF A BOUNDARY POINT AND AT INFINITY FOR QUASILINEAR ELLIPTIC EQUATIONS WITH A WEAK NONLINEARITY1972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55986231970-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55322951966-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57301121964-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38467971963-01-01Paper
https://portal.mardi4nfdi.de/entity/Q53296431963-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38489261961-01-01Paper
Einige Fragen aus der aerodynamischen Theorie des Widerstandes.1940-01-01Paper

Research outcomes over time


Doctoral students

No records found.


Known relations from the MaRDI Knowledge Graph

PropertyValue
MaRDI profile typeMaRDI person profile
instance ofhuman


This page was built for person: A. A. jun. Kosmodem'yanskij